Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Physical properties of quantum field theory measures
Autore:
Mourao, JM; Thiemann, T; Velhinho, JM;
Indirizzi:
Inst Super Tecn, Dept Fis, P-1096 Lisbon, Portugal Inst Super Tecn Lisbon Portugal P-1096 Dept Fis, P-1096 Lisbon, Portugal Max Planck Inst Gravitat Phys, D-14473 Potsdam, Germany Max Planck Inst Gravitat Phys Potsdam Germany D-14473 3 Potsdam, Germany Univ Algarve, Unidad Ciencias Exactas & Humanas, P-8000 Faro, Portugal Univ Algarve Faro Portugal P-8000 actas & Humanas, P-8000 Faro, Portugal
Titolo Testata:
JOURNAL OF MATHEMATICAL PHYSICS
fascicolo: 5, volume: 40, anno: 1999,
pagine: 2337 - 2353
SICI:
0022-2488(199905)40:5<2337:PPOQFT>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Soggetto:
SPIN DYNAMICS QSD; YANG-MILLS THEORY; VOLUME OPERATOR; GENERAL-RELATIVITY; LOOP-SPACE; SCALAR PRODUCT; GAUGE-THEORIES; GRAVITY; CONSTRAINT; HOLONOMY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
52
Recensione:
Indirizzi per estratti:
Indirizzo: Mourao, JM Inst Super Tecn, Dept Fis, Av Rovisco Pais, P-1096 Lisbon, Portugal Inst Super Tecn Av Rovisco Pais Lisbon Portugal P-1096 ortugal
Citazione:
J.M. Mourao et al., "Physical properties of quantum field theory measures", J MATH PHYS, 40(5), 1999, pp. 2337-2353

Abstract

Well known methods of measure theory on infinite dimensional spaces are used to study physical properties of measures relevant to quantum field theory. The difference of typical configurations of free massive scalar field theories with different masses is studied. We apply the same methods to studythe Ashtekar-Lewandowski (AL) measure on spaces of connections. In particular we prove that the diffeomorphism group acts ergodically, with respect to the AL measure, on the Ashtekar-Isham space of quantum connections modulogauge transformations. We also prove that a typical, with respect to the AL measure, quantum connection restricted to a (piecewise analytic) curve leads to a parallel transport discontinuous at every point of the curve. (C) 1999 American Institute of Physics. [S0022-2488(99)00404-1].

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/03/20 alle ore 23:25:37